# SDR F3LA99001

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 850 - UPON ARRIVAL, MAINTENANCE REPORTED HOLE IN FUSELAGE, AFT OF FORWARD LAV SERVICE DOOR STATION 328, STRINGER 24R TO STRINGER 25R.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-5.  (M)
